# SDR ASOA2015042712673

- Difficulty date: March 29, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 25,627 hours, 24,709 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 549
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL FS 549 AFT HAS SEVERAL AREAS OF HEAVY INTERGRANULAR CORROSION.  COMPLIED WITH EC/TC REO 601R-53-00-055 REV A DATED 11/18/2011 AS WRITTEN. R & R SEAT TRACK.
